# SDR SWAA2024061903256

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 5,745 hours, 2,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY LIGHT PANEL INDICATES RED IN FLIGHT<[01] PERFORMED OPERATIONAL TEST OF F/A EMERGENCY LIGHT PANEL PER AMM REF 33-51-00 WITH NO DEFECT NOTED
